MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET 95 HUMERAL STEM

SHOULDER INNOVATIONS INSET 95 HUMERAL STEM
Model Number 2L1S080001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 1 month after shoulder arthroplasty, th patient reported in the week leading up to a routine clinic visit, feeling a sharp pain and shift in the surgical shoulder while sitting in a chair.An x-ray taken at the clinic visit showed an abnormality that the surgeon determined was implant loosening on the humeral side.The patient underwent revision surgery to address the issue with no reported clinical consequence.No other information was provided.

Brand Name
INSET 95 HUMERAL STEM
Common Device Name
INSET 95 HUMERAL STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24549344
Report Number3012544635-2026-00005
Device Sequence Number12184636
Product Code MBF
UDI-Device IdentifierB1132L1S0800010
UDI-PublicB1132L1S0800010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2L1S080001
Device Catalogue Number2L1S080001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale